Pre-testing for linear restrictions in a regression model with spherically symmetric disturbances
Judith A. Giles
Authors registered in the RePEc Author Service: Judith Anne Clarke ()
Journal of Econometrics, 1991, vol. 50, issue 3, 377-398
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(91)90026-A
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:50:y:1991:i:3:p:377-398
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().